# SDR K11A2019061991703

- Difficulty date: April 30, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 51,402 hours, 62,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED.
